# SDR VNAA202303231111

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 18,503 hours, 16,632 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: E3827
- Condition: Unserviceable
- Location: 700
- Part time: 18,503 hours, 16,632 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE IN FLIGHT. NOSE GEAR DID NOT EXTEND. CYCLED HANDLE ALL GEAR EXTENDED. R/R PSEU IAW CRJ 900 AMM 32-61-01-000/400-801. EXTENDED AND RETRACTED LANDING GEAR SEVERAL TIMES. NO DEFECTS NOTED. OPS CHK GOOD AT THIS TIME.
